MathSciNet Relay Station
MathSciNet bibliographic data
MR1698715 (2000c:78014) 78A40 (78A25)
Korpusov, M. O.; Pletner, Yu. D.; Sveshnikov, A. G. Unsteady waves in media with anisotropic dispersion. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 39 (1999), no. 6, 1006--1022; translation in Comput. Math. Math. Phys. 39 (1999), no. 6, 968–984
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement